| Model Number |
HP0204E |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, the patches from this boxes, felt really crumbly.It was not easy to roll it around the instrument to insert it through a trocar compared to how it usually does.Another product was used to complete the case.
Additional Manufacturer Narrative
Visual inspection of the returned product noted the patch was fragmented.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.However, an investigation of this condition identified the potential root cause as a combination of a manufacturing and shipping container issue.The manufacturing process has been adjusted to prevent this condition from recurring.The use of the shipping container that contributed to the reported condition has also been discontinued.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.